It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Tammy on October 05, 1999 at 13:33:49:

I have recently discovered that I have high blood pressure. I am trying to find a good medication that doesn't cause dizziness or nausea. I was put on Procardia and then Zestoric. Both of them made me sick to my stomach and very dizzy. Does anyone know of a medication that might not have these side effects?
The procardia made my stomach cramp up so bad, I thought I was going to explode and I can't function while on the Zestoric, it makes me dizzy, nausous and my chest hurts while taking it. Any sugestions would be appriciated.

Follow Ups

All times are GMT -7. The time now is 01:32 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!